# SDR 96ZZZX4198

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719JB
- Make and model: Lear 35A
- Aircraft serial: 166
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty Connector
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

EN ROUTE JAN TO SGF, NR 2 ENGINE FIRE WARNING ILLUMINATED.  PEFORMED ENGINE FIRE SHUT-DOWN PROCEDURES ON NR 2 ENGINE.  DISCHARGED NR 1 FIRE BOTTLE, AIRCRAFT LANDED AT SGF WITHOUT INCIDENT.  INSPECTED NR 2 ENGINE FIRE LOOPS, NO DISCREPANCIES FOUND.  FIRE WARNING SYSTEM OPERATING NORMAL.  CLEANED NR 2 ENGINE FIRE LOOP CONNECTORS.  INSTALLED REPLACEMENT NR 1 FIRE BOTTLE.  AIRCRAFT RETURNED TO ISP.  PERFORMED DETAILED INSPECTION OF AIRCRAFT FIRE WARNING SYSTEM.  REPLACED MASTER WARNING CONTROL BOX, P/N 2618055-23, WITH SERVICEABLE UNITS.  OPERATIONAL CHECK AIRCRAFT FIRE WARNING SYSTEM SATISFACTORY FOR RETURN TO SERVICE.
